# SDR SWAA2024122780276

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY AT M1676 STA 500C +7 WL 213 RBL 67 WILL NOT CHARGE.<[01] OPENED AIR GRILL PANEL AT ROW 8 FED IAW AMM 33-51-06-960-802 STEP 4.D(3)(B).  REMOVED; REPLACED AND ACCOMPLISHED OPS CHECK FOR EMERGENCY BATTERY AT M1676 IAW AMM 33-51-06-960-802 STEP 4.A THRU 4.D. TEST GOOD.  CLOSED AIR GRILL PANEL AT ROW 8 FED IAW AMM 33-51-06-960-802 STEP 4.E(2);[02] VERIFIED STEP 1 AUDIT CW
